# SDR 2021F00377

- Difficulty date: December 3, 2021
- Submitted: December 3, 2021
- Operation: General aviation
- Aircraft: N78NC
- Make and model: Urocop AS365N3
- Aircraft serial: 9185
- Aircraft time: 3,635 hours, 9,100 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,615 hours, 14,948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: AA
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

SUPPLEMENTAL INFORMATION SUBMISSION. QMLA2021082020042.  REPLACED THE #2 ENGINE FUEL CONTROL. REPLACED THE MAIN FUEL SUPPLY LINE FROM ENGINE DECK TO MAIN FUEL FILTER, REPLACED MAIN FUEL FILTER, INSPECTED ASTATIC VALVE, INSPECTED FUEL INJECTORS, INSPECTED R/H FUEL SUPPLY TANK INTERIOR, REPLACED WARNING UNIT, REPLACED R/H FUEL SHUT OFF VALVE.  REPLACED #1 AND #2 N2 CONTROL FLEX CABLES, REPLACED #2 ENGINE ANTICIPATOR CONTROL BOX, PERFORMED GROUND RUN AND LEAK CHECKS, PERFORMED GROUND RUN AND FUNCTIONAL CHECK FLIGHT OF VARTOMS II,  PERFORMED POWER ASSURANCE CHECK, PERFORMED MAX N1 CHECKS DUE TO FUEL CONTROL CHANGE,  ADJUSTED N1 IDLE STOP #2 ENGINE. INSPECTED FUEL SUPPLY AND DISTRIBUTION SYSTEM AND COMPONENTS AND CHECKED OPERATION OF FUEL SHUT OFF VALVE AFTER REPLACEMENT. ALL MAINTENANCE AND TROUBLESHOOTING PERFORMED WHILE CONSULTING BOTH AIR BUS AND SAFRAN.  SAFRAN TECH REP WAS ON SITE FOR THREE DAYS ASSISTING WITH CONTINUED TROUBLESHOOTING. COULD NOT DUPLICATE EVENTS FROM INITIAL SDR.
